# SDR AALA20110101JFK01

- Difficulty date: January 1, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 53,153 hours, 18,040 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sensor
- Part number: S283T00633
- Condition: Faulted
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT THRUST REVERSER "DEPLOYED" INDICATION APPEARED ON EICAS.  NO UNUSUAL BUFFET, VIBRATION OR YAW WAS NOTED BY THE COCKPIT CREW.  EMERGENCY DECLARED, FLIGHT DIVERTED, LANDED WITHOUT INCIDENT.  THRUST REVERSER DEPLOYED INDICATION RETURNED TO NORMAL WHILE ON APPROACH.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT AND LEFT DEPLOY SENSORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
